MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3581
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Additional contact person from section f4 and f5 of ufmw ¿ (b)(6) ; phone number - (b)(6).
 
Event or Problem Description
A medsun mandatory medwatch report (uf/importer reporter(b)(4)) was received which stated the following: ¿i was priming busulfan for a patient with iv 3 port tubing and spiros c-clip.Spiros appeared to connect appropriately to end of tubing, blue safety clip snapped in appropriately as well.After i finished circle priming the chemo i noticed it leaking from the point where the spiros connects to the tubing and is not supposed to be able to move or disconnect.I rechecked connection and connection seemed secure and not to be moving or to disconnect in any way.I placed chemo and tubing in chemo bag.Several minutes later when observing leak through chemo bag spiros disconnected completely from the iv tubing.¿ it was also reported that the original intended procedure was preparing chemo infusion and that the device failed (e.G broke, couldn¿t get it to work or stopped working), the event happened at hospital in the patient¿s room and the approximate age of the device was 1 day.The event occurred on an unknown date in (b)(6) 2020.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10871752
Report Number9617594-2020-00510
Device Sequence Number2521746
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public(01)00887709079243(17)250401(10)4799815
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Catalogue NumberCH3581
Device Lot Number4799815
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1